# SDR 99ZZZX1410

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69836
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1009
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT MLG TORQUE TUBES WERE REMOVED DURING INSTALLATION OF SK414-8E. BOTH WERE FOUND CRACKED AT THE WELD AREA FOR THE FORK BOLT BOSS.
